# SDR UIEA2019010400020

- Difficulty date: January 1, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,072 hours, 15,716 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 11B0238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP( TRANSFERRED TO MDDR 105306.  LOG PAGE 1032535 REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-01 APU OPS NORMAL, MDDR 105306 CLOSED, ALSO REPLACED APU OIL SIGHT GLASS AS PER CMM 49-22-11 NO LEAKS NOTED P/N 2D2598 NSN  ).
